Kodai Mathematical Journal

A geometric construction of Tango bundle on $\p^5$

Daniele Faenzi

Full-text: Open access

Abstract

The Tango bundle $T$ over $\p ^5$ is proved to be the pull--back of the twisted Cayley bundle $C(1)$ via a map $f \colon \p ^5 \rightarrow Q_5$ existing only in characteristic 2. The Frobenius morphism $\varphi$ factorizes via such $f$.

Article information

Source
Kodai Math. J., Volume 27, Number 1 (2004), 1-6.

Dates
First available in Project Euclid: 21 May 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1085143785

Digital Object Identifier
doi:10.2996/kmj/1085143785

Mathematical Reviews number (MathSciNet)
MR2042787

Zentralblatt MATH identifier
1093.14506

Citation

Faenzi, Daniele. A geometric construction of Tango bundle on $\p^5$. Kodai Math. J. 27 (2004), no. 1, 1--6. doi:10.2996/kmj/1085143785. https://projecteuclid.org/euclid.kmj/1085143785


Export citation